# SDR QXEA2016080300500

- Difficulty date: July 6, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,124 hours, 23,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210113
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 14 DAMAGED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05 REPAIR-01, SRM 51-40-015 REPAIR-01 AND SRM 51-41-00.
